Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

White patches on tongue, fungal infection. Taking nystatin. Tongue biopsy showed potential for cancer. Causes for white patches?

Hello I had a tongue biopsy on May 21, results came back no cancer but potential to turn into cancer. Did show I had some sort of fungal infection . I have been rinsing with nystatin for 2 weeks now. Well my question is when my tongue began to heal I noticed white patches and still notices them showing up. What are they from?
Asked On : Fri, 22 Jun 2012
Answers:  1 Views:  258
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dentist, Implantology 's  Response
hello,as you said that your biopsy report shows it could turn in to cancer that means it should not be fungal ,it could be a pre malignant lesion ,so ,ones doctor will know about your past relevent[food&stress] medical history that will only help in diagnosis part.good luck. bye
Answered: Sat, 23 Jun 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor